The Annals of Mathematical Statistics

Correction: Correction to Tests of Composite Hypotheses for the Multivariate Exponential Family

T. K. Matthes and D. R. Truax

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 6 (1967), 1928.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698631

Digital Object Identifier
doi:10.1214/aoms/1177698631

Mathematical Reviews number (MathSciNet)
MR208745

Zentralblatt MATH identifier
0152.17802

JSTOR
links.jstor.org

Citation

Matthes, T. K.; Truax, D. R. Correction: Correction to Tests of Composite Hypotheses for the Multivariate Exponential Family. Ann. Math. Statist. 38 (1967), no. 6, 1928. doi:10.1214/aoms/1177698631. https://projecteuclid.org/euclid.aoms/1177698631


Export citation

See also

  • Original Paper: T. K. Matthes, D. R. Truax. Tests of Composite Hypotheses for the Multivariate Exponential Family. Ann. Math. Statist., Volume 38, Number 3 (1967), 681--697.